# SDR AALA201609259002

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 53,161 hours, 22,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2396
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 49,941 hours, 20,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT POWER SUPPLY INOPERATIVE.  REPLACED  POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.
